Advil PM (20 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine
| Ingredients | Microcrystalline, Stearic Acid, Colloidal Silicon Dioxide, Carnauba Wax, Hypromellose, Starch, Propylene Glycol, Pregelatinized Starch, Sodium Starch Glycolate, Corn Starch, Polyethylene Glycol, Titanium Dioxide., Croscarmellose Sodium, Sodium Lauryl Sulfate, Polydextrose, Active Ingredients (in Each Caplet): Diphenhydramine Citrate (38 Mg), Ibuprofen (200 Mg) (nsaid-Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Calcium Stearate, Fd&c Blue No. 2, Fd&c Blue No. 2 Aluminum Lake, Glyceryl Behenate, Lactose Monohydrate |
| Expiry Date | Oct 2027 |
| Product Benefits | Arthritis Control |
| Item Dimensions L X W X H | 2.9 X 1.9 X 1.9 Inches |
| Specific Uses For Product | Pain Relief |
| Brand | Advil |
| Product Type | Medication |
| Item Weight | 0.05 Pounds |
-
Save 10% when you buy two or more items.
-
Get 5% off your next purchase.
-
Enjoy free delivery on orders above CA$ 250.
-
Orders are processed and shipped from Toronto.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSWIYQGCEOAAAY5 |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Ibuprofen |
Tags |
Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep.
Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3)
Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate.
(1) Compared to a placebo or no treatment
(2) Among OTC brands
(3) Among leading OTC nighttime pain relievers
Satisfaction Guarantee
If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control.
Important information
Safety Information
Uses: For relief of occasional sleeplessness when associated with minor aches and pain, helps you fall asleep and stay asleep
Ingredients
Active Ingredients (In Each Caplet): Diphenhydramine Citrate (38 Mg), Ibuprofen (200 Mg) (Nsaid - Nonsteroidal Anti-inflammatory Drug). Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Fd&c Blue No. 2, Fd&c Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Propylene Glycol, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Starch, Stearic Acid, Titanium Dioxide.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
2.9 x 1.9 x 1.9 inches; 0.8 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









